faculty member

  • Prof.

    Dani Kotlar
  • Associate Professor

  • Computer Science - B.Sc. Program
  • 052-7495214
  • dannykotlar@gmail.com
  • Combinatorics and Graph Theory, Cryptography, Programming

  • I received my B.Sc. (1986) and M.Sc. (1987) in mathematics from the Technion, and my Ph.D. in Mathematics from the University of Oregon (1992). I have been a faculty member at Tel-Hai College since 1996

  • Combinatorics and Graph Theory, Extremal problems Matroid Theory

  • Introduction to Computer Science

    Logic in Computer Science

    Programming in C#

    Introduction to Cryptography

  • E. Danan, R. Falcon, D. Kotlar, T. Marbach, R. Stones, Line partition refinements in partial Latin rectangles, submitted.

    R. Aharoni, E. Berger, D. Kotlar and R. Ziv, Degree conditions for matchability in 3-partite hypergraphs, Journal of Graph Theory 87 (1) 61-71 (2018).

    R. Aharoni, D. Kotlar, R. Ziv, Uniqueness of the extreme cases in theorems of Drisko and Erdős-Ginzburg-Ziv, European J. Combin. 67, 222-229 (2018).

    R. Aharoni, D. Kotlar, R. Ziv, Representation of large matchings in bipartite graphs, SIAM Journal of Discrete Mathematics. 31(3) 1726–1731 (2017). 

    R. Aharoni, E. Berger, D. Kotlar, R. Ziv, Fair representation in the intersection of two matroids, Elec. J. Combinatorics. 24(4) (2017).

    R. Aharoni, N. Alon, E. Berger, M. Chudnovsky, D. Kotlar, M. Loebl, R. Ziv, Fair representation by independent sets, to appear in "A Journey Through Discrete Mathematics: A Tribute to Jiří Matoušek", 2017. 

    D. Kotlar and R. Ziv, Decomposition of bi-colored square arrays into bichromatic diagonals. Journal of Combinatorial Designs, Vol 24 (11- Nov.) (2016) pp 487- 494.

    R. Aharoni, E. Berger, D. Kotlar, R. Ziv, On a conjecture of Stein, Abhandlungen aus dem Mathematischen Seminar der Universität Hamburg, pp 1-9, Halin Volume, 4 January 2017.

    R. Aharoni, D. Kotlar, R. Ziv, "Rainbow sets in the intersection of two matroids". Journal of Combinatorial Theory, Series B. 118, 129-136 (2016).

    D. Kotlar, Distance magic labeling in complete 4-partite graphs. Graphs and Combinatorics. 32(3), 1027-1038 (2016)

    D. Kotlar and R. Ziv, Rainbow sets in the intersection of two matroids: A generalization of results of Drisko and Chappell. Discrete Mathematics. 338(5), 695-697 (2015).

    D. Kotlar, "Computing the autotopy group of a Latin square by cycle structure", Discrete Mathematics. 331, 74-82 (2014).

    R. Aharoni, D. Kotlar, "A Weak Version of Rota's Basis Conjecture for Odd Dimensions. SIAM J. Discrete Math., 28(1), 385–393 (2014)

    D. Kotlar and R. Ziv, Large matchings in bipartite graphs have a rainbow matching. European Journal of Combinatorics. Vol. 38, 97-101 (2014).

    D. Kotlar, " On circuits and serial symmetric basis-exchange in matroids", SIAM Journal on Discrete Mathematics. Vol. 27 (3), 1274-1286 (2013).

    D. Kotlar, R. Ziv, “On Serial Symmetric Exchanges of Matroid Bases”, Journal of Graph Theory 73(3) 296-304 (2013)

    D. Kotlar, "On extensions of the Alon-Tarsi Latin Square Conjecture", Elec. J. Combinatorics, volume 19(4) (2012)

    D. Kotlar, "Parity Types, Cycle Structures and Autotopisms of Latin Squares", Elec. J. Combinatorics, volume 19(3) (2012)

    D. Kotlar, R. Ziv, “On the Length of a Partial Independent Transversal in a Matroidal Latin Square”, Elec. J. Combinatorics, volume 19(2) (2012)

    D. Kotlar, Y. Lavner, Codon bias and translation selection in the human genome. BMC Genomics 7:67 , (2006)

    D. Kotlar, R. Ziv, “On partitioning two matroids into common independent subsets”, Discrete Mathematics 300 239-244 (2005).

    Y. Lavner, D. Kotlar, Codon bias as a factor in regulating expression in the human genome. Gene 345 127-138 (2005).

    D. Kotlar, Y. Lavner, “Gene prediction by spectral rotation (SR) measure – a new method for identifying protein-coding regions”, Genome Research 13, 8: 1930-1937 (2003).

    D. Kotlar. The Regular Irreducible Components of Induced Cuspidal Characters, Journal of Algebra, 174, 729-748 (1995).

    D. Kotlar. On the Irreducible Components of Degenerate Gelfand-Graev Characters, Journal of Algebra 173, 348-360 (1995).

    D. Kotlar, M. Schacher, J. Sonn. Double Covers of Symmetric Groups as Galois Groups over Number Fields. Journal of Algebra 125, 83-99 (1989).